# SDR UALA2013011600262

- Difficulty date: January 14, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 69,486 hours, 25,780 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: S210T130608
- Part serial: 37
- Condition: Noisy
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK VERY LOUD EVEN WITH RIGHT RECIRC OFF.  MAINT TEXT: USED DECIBLE METER PER MAINT TIP - 73DB WITH BOTH PACKS ON AND RIGHT RECIRC OFF. 75 DB WITH RIGHT RECIRC ON.  REPLACED RIGHT PACK FLOW CONTROL VALVE PER MM.  OP CHECKED AND LEAKED CHECKED OK FOUND DECIMAL LEVELS PER MM 21-22-00 WITHIN LIMITS SHOWN AT 70 DB.
